Alert archive / Iowa / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 101, NWS Quad Cities, IA

June 26, 2020Henry County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 26, 2020, 9:00 PM CDT for Henry County, Iowa. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2020, 9:00 PM CDT (02:00 UTC)
Expired
Jun 26, 2020, 9:30 PM CDT
In force
30 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Henry County, IA

The radar

The Quad Cities radar (KDVN), 109 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 1:38 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2020-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1679 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2020-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1679 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1079 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

237 
WUUS53 KDVN 270200
SVRDVN
IAC087-270230-
/O.NEW.KDVN.SV.W.0101.200627T0200Z-200627T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
900 PM CDT Fri Jun 26 2020

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Central Henry County in southeastern Iowa...

* Until 930 PM CDT.

* At 900 PM CDT, a severe thunderstorm was located near Rome, or near
  Mount Pleasant, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Mount Pleasant, Rome, Westwood, Henry County Fairgrounds, Water
  Works Park, Oakland Mills, Oakland Mills Park, Mount Pleasant
  Municipal Arpt and Trenton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

LAT...LON 4103 9172 4111 9165 4105 9139 4085 9150
      4099 9172
TIME...MOT...LOC 0200Z 294DEG 21KT 4102 9165 

HAIL...<.75IN
WIND...60MPH
 
$$

Speck
3 follow-up statements
906 
WWUS53 KDVN 270207
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
907 PM CDT Fri Jun 26 2020

IAC087-270230-
/O.CON.KDVN.SV.W.0101.000000T0000Z-200627T0230Z/
Henry IA-
907 PM CDT Fri Jun 26 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CENTRAL HENRY COUNTY...

At 907 PM CDT, a severe thunderstorm was located over Westwood, or
near Mount Pleasant, moving southeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Mount Pleasant, Rome, Westwood, Henry County Fairgrounds, Mount
Pleasant Municipal Arpt and Water Works Park.

LAT...LON 4105 9139 4085 9150 4099 9169 4110 9160
TIME...MOT...LOC 0207Z 294DEG 21KT 4100 9160 

HAIL...<.75IN
WIND...60MPH
 
$$

Speck
368 
WWUS53 KDVN 270213
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
913 PM CDT Fri Jun 26 2020

IAC087-270230-
/O.CON.KDVN.SV.W.0101.000000T0000Z-200627T0230Z/
Henry IA-
913 PM CDT Fri Jun 26 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CENTRAL HENRY COUNTY...

At 913 PM CDT, a severe thunderstorm was located over Mount Pleasant,
moving southeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Mount Pleasant and Mount Pleasant Municipal Arpt. 

LAT...LON 4092 9146 4101 9167 4110 9160 4105 9139
TIME...MOT...LOC 0213Z 294DEG 21KT 4099 9156 

HAIL...<.75IN
WIND...60MPH
 
$$

Speck
013 
WWUS53 KDVN 270223
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
923 PM CDT Fri Jun 26 2020

IAC087-270233-
/O.EXP.KDVN.SV.W.0101.000000T0000Z-200627T0230Z/
Henry IA-
923 PM CDT Fri Jun 26 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HENRY COUNTY WILL
EXPIRE AT 930 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern Iowa.

LAT...LON 4092 9146 4101 9167 4110 9160 4105 9139
TIME...MOT...LOC 0223Z 294DEG 21KT 4097 9150 

$$

Speck

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:44 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 26, 6:44 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
644 PM CDT Fri Jun 26 2020

...00Z AVIATION UPDATE...

.SYNOPSIS...
Issued at 235 PM CDT Fri Jun 26 2020

A mid-level vorticity max/MCV was noted on GOES WV imagery early
this afternoon along the Minnesota-Iowa border, near Rochester and
Decorah. Forcing from this disturbance has already led to the
development of a few severe storms, but well north of our CWA (west
of La Crosse).

The morning warm air advection showers and storms have largely
shifted east of the local forecast area, which has been replaced by
some clearing in the mid-level clouds. Warm air advection from
southwest winds and periods of sun have pushed surface temps into
the low to upper 80s south of highway 30. Expect further boundary
layer heating and destabilization through the afternoon with
dewpoints into the lower 70s. This will set the stage for a round or
two of potentially strong and severe storms later this afternoon
into tonight.

&&

.SHORT TERM...(This Evening through tonight)
ISSUED AT 235 PM CDT Fri Jun 26 2020

Main Message:

There is an Enhanced risk for severe storms approximately in the
counties along and north of I-80 for this afternoon into tonight. A
Slight risk extends southward through the remainder of the forecast
area. The primary threats are damaging winds and localized flash
flooding. There is also a risk for large hail and a few brief
tornadoes.

Today and Tonight

Forecast remains on track from yesterday with scattered storms
expected to redevelop during the mid to late afternoon along a
surface boundary situated across the western to north-central CWA.
Unidirectional deep layer shear and cold pool organization should
result in upscale growth into a few linear segments or a dominant
MCS structure as this activity slides to the ESE following forward-
propagating Corfidi vectors. HREF mean SBCAPE peaks between 2000-
3000 J/kg late this afternoon so plenty of instability for a few
severe storms. And deep layer shear, at 30-40 kts, is expected to be
a bit higher than previously forecast due to augmentation from the
MCV.

While low-level winds are veered, somewhat limiting the tornado
potential, west-to-east oriented 0-3 km shear vectors of 30-35 kts
would be sufficient for meso-vortex generation with eastward moving
liner segments this afternoon and evening. This is something we'll
have to monitor closely.

Hi-res guidance this morning has hinted at the possibility for two
main rounds of convection. 1) The first would be from the mid
afternoon into the evening across the central to northern CWA and
pose primarily a wind threat, and lower risk for hail and tornadoes.
2) The second round may develop tonight (mostly south of I-80) as a
nocturnal low-level jet with significant moisture advection begins
to impinge upon a west to east boundary. This setup along with
slower storm motions and potential back building would shift the
primary threat to flash flooding. PWATs up near 2" and warm cloud
depths/freezing level up to 14.5 kft could support localized
rainfall amounts of 2-3+" from this secondary round. Uttech

.LONG TERM...(Saturday through Friday)
ISSUED AT 235 PM CDT Fri Jun 26 2020

Key Points

1) Active/stormy pattern will continue through much of next week

2) Seasonal summertime heat and humidity will prevail

Saturday and Sunday...

The cold front now appears stall across the southern portion of the
CWA and then linger somewhere between I-80 and the Iowa and Missouri
border and into central Illinois into early Monday. This will bring
shower and thunderstorm chances to the area through Monday. The SPC
has a Marginal risk for severe storms across areas along and south
of Highway 34 from Ottumwa to Galesburg for Saturday. The main risk
appears to be locally damaging winds and a marginal hail risk.
Locations north of Highway 30 and west of the MS River may stay dry
on Saturday. There are better chances for showers and non-severe
storms on Sunday across the entire CWA. Given the warm and humid air
mass in place, heavy rainfall will still be a possibility.

From Monday on...

Models diverge beyond Monday with overall timing and placement of
weather features. It appears there will be low pressure in the
plains with a cold front, which will slowly progress east into the
upper midwest mid to late week. In addition, there will be some
upper level waves passing within reach of the area to warrant pops
on nearly a daily basis. The forecast blend has slight to chance
pops through much of the extended period, but believe there will be
several dry hours. The best chances for rain are currently forecast
for Monday morning and then Monday and Tuesday afternoons. Have
lowers pops though much of the extended, capping them in the high
end chance category.

Temperatures will for the most part be in the 85 to 90 degree range
through much of next week. With dew points remaining in the upper
60s to low 70s (mid 70s at times), heat indices will be slightly
warmer than the actual temperature reaching into the low to mid 90s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
ISSUED AT 644 PM CDT Fri Jun 26 2020

A slow moving front pushing through the area this evening will be
the focus for thunderstorms this evening, which will primarily
impact BRL, and to a lesser extent MLI. These will produce periods
of heavy rainfall and IFR conditions, mainly before 04Z. Widely
scattered showers and thunderstorms will be possible overnight
over southeast Iowa, but these are too low confidence to mention
in the forecasts. Storms are mainly southeast of CID and DBQ,
where VFR conditions will prevail overnight through Saturday
morning. All sites should be VFR Saturday, before isolated
thunderstorms redevelop in the afternoon. These are included with
prob30 groups at CID, MLI and BRL.

&&

.HYDROLOGY...
Issued at 1140 AM CDT Fri Jun 26 2020

The latest river forecasts have adjusted forecast crests on some
gaging sites along the Iowa, Cedar and Wapsipinicon rivers
downward some. The biggest change was the Cedar River at Cedar
Rapids where the river will not reach major and in fact has
already crested and was falling.

The forecast for the Wapsipinicon River at DeWitt remains on track
to crest near 13 feet Sunday.

Otherwise, minor to moderate flooding is occurring or forecast
along much of the Cedar, Wapsipinicon and Iowa rivers over the
next several days.

Flood Watches continue for the Mississippi River at Gladstone and
Burlington. Burlington is currently forecast to just touch flood
stage Tuesday and Gladstone Monday evening also near flood stage.
With forecasts continuing to change at these sites with a general
lowering trend, forecast confidence remains low that these sites
will reach flood stage and thus the flood watches remain in effect.

Looking ahead, there are chances for thunderstorms this weekend
into much of next week but there will also be plenty of dry hours.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...Uttech
SHORT TERM...Uttech
LONG TERM...14
AVIATION...Sheets
HYDROLOGY...Haase
Hazardous weather outlook, Jun 26, 3:00 PM CDT, 6 hours before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
300 PM CDT Fri Jun 26 2020

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-272000-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
300 PM CDT Fri Jun 26 2020

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Scattered thunderstorms are expected from late this afternoon into
tonight. There is an Enhanced risk for severe storms roughly in
the counties along and north of Interstate 80, and a Slight risk
further south. The primary hazards are damaging winds and
localized flash flooding. There are also low chances for large
hail and a few tornadoes. The greatest severe potential is between
4 PM and 10 PM.

Area rivers are experiencing flooding. Please see the latest
Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Showers and thunderstorms are possible Saturday through Sunday.
Isolated severe storms are possible on Saturday south of
Interstate 80.

Chances of thunderstorms continue through the remainder of the
week. It is too early to determine the specific hazards from these
storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely for portions of the outlook area
late this afternoon into tonight.

Uttech/Cousins

In the hours before

Local storm report, Jun 26, 7:14 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
714 PM CDT FRI JUN 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     2 NW STOCKPORT          40.88N 91.86W
06/26/2020                   VAN BUREN          IA   TRAINED SPOTTER

            HEAVY WOODEN OUTDOOR DOG CRATE THAT WAS
            BLOWN ACROSS THE YARD. ESTIMATED WINDS AT
            60-65 MPH.

&&

TJG
Local storm report, Jun 26, 7:16 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
716 PM CDT FRI JUN 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     TSTM WND DMG     NEW LONDON              40.93N 91.41W
06/26/2020                   HENRY              IA   TRAINED SPOTTER

            4-6 INCH LIMBS DOWN AND POWER IS OUT.

&&
Special weather statement, Jun 26, 7:45 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
745 PM CDT Fri Jun 26 2020

IAC101-107-183-270130-
Keokuk-Washington-Jefferson-
745 PM CDT Fri Jun 26 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN KEOKUK...
SOUTHWESTERN WASHINGTON AND NORTHERN JEFFERSON COUNTIES UNTIL 830 PM
CDT...

At 745 PM CDT, strong thunderstorms were clustered near Richland, or
10 miles southeast of Sigourney, moving east at 20 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Fairfield, Hedrick, Brighton, Richland, Maharishi Vedic City,
Packwood, Martinsburg, Pleasant Plain, Hayesville, Abingdon, Ollie,
West Chester, Pekin, Germanville, Lake Darling State Park, Washington
County Fairgrounds, Fairfield Municipal Airport, Perlee, Linby and
Lancaster.

Torrential rainfall is also occurring with these storms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive
through it.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4127 9241 4135 9173 4101 9175 4103 9218
      4116 9218 4116 9241
TIME...MOT...LOC 0045Z 255DEG 17KT 4121 9208

Speck
Local storm report, Jun 26, 7:55 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
755 PM CDT FRI JUN 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     TSTM WND DMG     NEW LONDON              40.93N 91.41W
06/26/2020                   HENRY              IA   TRAINED SPOTTER

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            NEW LONDON. 4-6 INCH LIMBS DOWN AND POWER IS
            OUT. CALLED BACK AROUND 7:55PM TO REPORT
            THAT THERE WAS AT LEAST A 12 INCH TREE LIMB
            THAT HAS LANDED ON THEIR NEIGHBORS CAR.

&&

TJG
Special weather statement, Jun 26, 8:44 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
844 PM CDT Fri Jun 26 2020

ILC071-073-131-161-187-IAC057-087-101-103-107-115-139-163-177-183-
270245-
Henderson-Rock Island-Mercer-Warren-Henry-Van
Buren-Keokuk-Washington-Muscatine-Jefferson-Henry-Des
Moines-Louisa-Scott-Johnson-
844 PM CDT Fri Jun 26 2020

...HEAVY RAIN FROM A LINE OF THUNDERSTORMS WILL AFFECT NORTHEASTERN
HENDERSON...ROCK ISLAND...MERCER...NORTHERN WARREN...SOUTHWESTERN
HENRY...NORTHEASTERN VAN BUREN...KEOKUK...WASHINGTON...SOUTHERN
MUSCATINE...JEFFERSON...HENRY...DES MOINES...LOUISA...SOUTH CENTRAL
SCOTT AND SOUTHEASTERN JOHNSON COUNTIES UNTIL 945 PM CDT...

At 844 PM CDT, radar indicated heavy rain from thunderstorms was
falling along a line extending from near Martinsburg to Andalusia.
Movement was east at 60 mph.

Locations impacted include...
Davenport, Moline, Rock Island, Galesburg, Muscatine, East Moline,
Fairfield, Monmouth, Mount Pleasant, Washington, Aledo, Wapello,
Sigourney, Columbus Junction, Oquawka, Silvis, Milan, Coal Valley,
Burgess and Kalona.

This includes the following highways...
 Interstate 74 in Illinois between mile markers 3 and 8.
 Interstate 280 between mile markers 9 and 18.

Torrential rainfall is occuring with these thunderstorms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive
through it.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4151 9241 4149 9042 4084 9044 4090 9218
      4116 9218 4116 9241
TIME...MOT...LOC 0144Z 262DEG 52KT 4112 9223 4143 9072

Speck
Local storm report, Jun 26, 8:59 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
859 PM CDT FRI JUN 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     GALVA                   41.17N 90.04W
06/26/2020                   HENRY              IL   BROADCAST MEDIA

            MORGRAN NELSON CALLED IN REPORTS FROM TOWN.
            SEVERAL TREES DOWN, SOME OF WHICH WERE 2-2.5
            FEET WIDE, ALONG WITH A 4 FOOT WIDE TREE
            THAT FELL THAT WAS MOSTLY ROTTEN. SEVERAL
            LARGE BRANCHES (~2-3 INCHES DIAMETER) BROKEN
            OFF TREES.

&&

TJG

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:05 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry25 min
Jun 26, 7:07 PM CDTSevere Thunderstorm WarningDVNVan Buren33 min
Jun 26, 7:45 PM CDTSpecial Weather StatementDVNKeokuk45 min
Jun 26, 8:44 PM CDTSpecial Weather StatementDVNDes Moines, Henry, Jefferson, Keokuk, Louisa, Muscatine and 1 more61 min
Jun 26, 9:06 PM CDTRiver Flood WatchDVNDes Moines, Louisa62 hr
Jun 26, 9:54 PM CDTFlash Flood WarningDVNKeokuk, Washington8 hr
Jun 27, 12:08 AM CDTSpecial Weather StatementDVNLee37 min
Jun 27, 12:33 AM CDTSpecial Weather StatementDVNLee27 min
Jun 27, 2:29 AM CDTSpecial Weather StatementDVNJefferson31 min
Jun 27, 7:48 AM CDTSpecial Weather StatementDVNKeokuk, Washington57 min
Jun 27, 10:29 AM CDTRiver Flood WarningDVNDes Moines5 days
Jun 27, 10:29 AM CDTRiver Flood WarningDVNDes Moines, Lee5 days
Jun 27, 2:48 PM CDTSpecial Weather StatementDVNKeokuk, Washington57 min
Jun 27, 3:28 PM CDTSpecial Weather StatementDVNIowa, Johnson62 min
Jun 27, 3:37 PM CDTFlash Flood WarningDVNJohnson2 hr
Jun 27, 4:52 PM CDTSpecial Weather StatementDVNIowa53 min
Jun 27, 5:08 PM CDTFlash Flood WarningDVNCedar, Johnson, Linn83 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.